MAUDE Adverse Event Report: ARTHREX, INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 5.5MM BC CORKSCREW FT W/ SUTURETAPE
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery the eyelet is sticking out of the anchor.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.Based on the image provided from the field, arthrex concluded the cause of the reported failure.The cause of the reported failure is an internal manufacturing process issue.An ncr was initiated to further investigate this issue.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Based on the image provided from the field, arthrex concluded the cause of the reported failure.The cause of the reported failure is an internal manufacturing process issue.Per drawing (b)(4), rev.5, suture loop must be countersunk in anchor.(b)(4) was initiated to further investigate this issue.

Brand Name
5.5MM BC CORKSCREW FT W/ SUTURETAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21753148
Report Number1220246-2025-01171
Device Sequence Number12827909
Product Code MAI
UDI-Device Identifier00888867264595
UDI-Public(01)00888867264595(11)240429(17)260331(10)15241125
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number5.5MM BC CORKSCREW FT W/ SUTURETAPE
Device Catalogue NumberAR-1927BCT-1
Device Lot Number15241125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown